Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 308, NWS Omaha, NE

August 18, 2011Cedar County, Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at Aug 18, 2011, 3:14 PM CDT for Cedar County, Nebraska. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 18, 2011, 3:14 PM CDT (20:14 UTC)
Expired
Aug 18, 2011, 4:00 PM CDT
In force
46 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
2.75 in
Wind
60.0 mph

County Cedar County, NE

The radar

The Sioux Falls radar (KFSD), 118 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 18, 1:27 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 8.2 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2011-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1181 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2011-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 234 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1181 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
683 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
234 m²/s²
0-3 km storm-relative helicity
385 m²/s²
Significant tornado parameter
0.0
Supercell composite
11.7

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 10:49 AM CDT, 4 hours 25 minutes earlier.

Area forecast discussion, Aug 18, 10:49 AM CDT, 4 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1049 AM CDT THU AUG 18 2011

.DISCUSSION...

GOING FORECAST IN PRETTY GOOD SHAPE THIS MORNING. WILL BE UPDATING
TO ADD IN SOME TIMING TO THE POPS TODAY AND TO ADJUST HOURLY
TEMPERATURES FOR A FASTER DIURNAL RISE. 12Z UPPER AIR ANALYSIS
INDICATED SEASONABLY STRONG MID LEVEL JET OF 80 KT FROM THE
NORTHERN ROCKIES INTO THE MID MISSOURI RIVER VALLEY. NO
SIGNIFICANT SHORTWAVE TROUGH WAS NOTED IN THIS FAST FLOW...BUT A
SMALL WAVE APPEARED VISIBLE ASSOCIATED WITH SOME 20 M H5 HEIGHT
FALLS OVER WY AT 12Z. LAPSE RATES WERE PRETTY DECENT ACROSS THE
CENTRAL AND NORTHERN PLAINS WITH H5 TO H7 DELTA-T'S OF +20 TO +23
FOR MOST LOCATIONS THIS MORNING. THIS WAS CAPPING MOISTURE SEEN AT
H85 WITH +15 C FROM THE LOWER MISSISSIPPI RIVER VALLEY TO THE MID
MISSOURI RIVER VALLEY. THIS COMBINATION SHOULD LEAD TO MODERATE TO
STRONG INSTABILITY BY MID AFTERNOON OVER THE CWA WITH 2500-3500
J/KG OF MLCAPE APPEARING QUIET REASONABLE. GIVEN THE LOW LEVEL
S/SERLY FLOW BENEATH MID LEVEL WESTERLY WINDS OF 40 KT...SHOULD
CREATE AROUND 35-40 KT OF EFFECTIVE SHEAR AS WELL. THUS ATMOSPHERE
APPEAR SUPPORTIVE OF ORGANIZED DEEP MOIST CONVECTION TODAY.

A COUPLE OF SCENARIOS ARE POSSIBLE TODAY FOR CONVECTIVE EVOLUTION.
THE FIRST IS THE ELEVATED SHOWERS AND ISOLATED STORMS OVER SOUTH
CENTRAL SODAK INCREASES IN AREAL COVERAGE AND INTENSITY AND TRACKS
SOUTHEAST INTO EASTERN NEB/WRN IA EVENTUALLY BECOMING NEARLY
SURFACED-BASED BY MID TO LATE AFTERNOON. THIS IS SUPPORTED BY
LATEST 12Z NAM AND HRRR. THE SECOND OPTION IS FOR THIS ELEVATED
ACTIVITY TO WEAKEN THROUGH THE MORNING AND SHIFT EASTWARD WITH THE
SURFACE COLD FRONT LIGHTING UP FROM NE SODAK INTO N-CNTRL NEB BY
LATE AFTERNOON AND THEN MAKING IT INTO THE FA AFTER 22Z. THIS IS
MORE SUPPORTED BY RECENT RUC AND GFS RUNS. ATTM IS HARD TO SAY
WHICH WILL WORK OUT TODAY...BUT THE LONGER THE ACTIVITY GOES IN SE
SODAK...THE BETTER THE CHANCE THAT THIS ACTIVITY EVENTUALLY
BECOMES NEAR SURFACE-BASED AND TURN SE. WITH CURRENT UPDATE WILL
REMOVE MORNING POPS FROM CENTRAL AND SOUTHERN FA AND CONT CHC POPS
IN THE NORTH. WILL INCREASE POPS INTO THE LIKELY CAT THIS
AFTERNOON IN NORTHEAST NEB. HAIL AND WIND CONTINUE TO LOOK TO BE
THE MAIN THREATS WITH WEAKER LOW LEVEL WIND SHEAR LIMITING TORNADO
THREAT.

NEW ZFP/GRIDS ARE ALREADY OUT.

BOUSTEAD

&&

.PREV DISCUSSION... /ISSUED 312 AM CDT THU AUG 18 2011/

DISCUSSION...

MAIN CHALLENGE WITH THIS FORECAST PACKAGE DEALS WITH THE POTENTIAL
FOR SEVERE CONVECTION LATE THIS AFTERNOON THROUGH THE OVERNIGHT
HOURS.

TODAY - TONIGHT:

A ZONE OF STRONG UPPER LEVEL FLOW AROUND 80 TO 90 KTS IS ROUNDING
THE TOP OF THE SOUTHWESTERN RIDGE. THERE ALSO APPEARS TO BE A WAVE
MOVING INTO THE NORTHERN ROCKIES BASED ON AIRCRAFT DATA AND WATER
VAPOR IMAGERY. THIS WAVE SHOULD MAKE IT INTO THE CENTRAL/NORTHERN
PLAINS THIS AFTERNOON AND HELP TRIGGER CONVECTION IN WHAT SHOULD BE
A FAVORABLE ENVIRONMENT FOR SEVERE THUNDERSTORMS. THE NAM AND THE
GFS BOTH INDICATE A SURFACE WAVE IN NORTHERN NEBRASKA/SOUTHERN SOUTH
DAKOTA WHICH WILL HELP TO NOT ONLY INITIATE CONVECTION BUT ALSO TO
BACK SURFACE WINDS AND LOCALLY ENHANCE HELICITY VALUES. THIS SHOULD
OCCUR IN WHAT MAY BE EXTREME INSTABILITY WITH CAPE VALUES RANGING
FROM 3K J/KG TO 4K J/KG. THE STRONG UPPER LEVEL FLOW WILL ALSO LEAD
TO FAVORABLE SHEAR ON THE ORDER OF 40 TO 50 KTS. ONGOING
MESOANALYSIS WILL NEED TO BE DONE TO DETERMINE THE LOCATION OF THE
SURFACE WAVE THROUGHOUT THE DAY BUT LATEST MODELS INITIATE
CONVECTION ALONG/EAST OF THE WAVE TO THE WEST/NORTHWEST OF THE
CWA. GIVEN CAPE/SHEAR COMBINATIONS IN THIS AREA SEVERE CONVECTION
SEEMS LIKELY WITH THE INITIAL STORMS LIKELY TO BE SUPER-CELLULAR.
STORMS SHOULD THEN GROW UPSCALE AS COLD POOLS MERGE WITH THE END
RESULT BEING ONE OR MORE STRONG TO SEVERE CONVECTIVE SYSTEMS/BOWS.
GIVEN THE NORTHWEST FLOW ALOFT ANY CONVECTIVE SYSTEM SHOULD TRACK
TO THE SOUTHEAST ACROSS EASTERN NEBRASKA/WESTERN IOWA AND INTO
NORTHWESTERN MISSOURI. THIS TRACK WILL ALSO CORRESPOND TO AN AXIS
OF HIGHER THETA-E AIR SO STORMS SHOULD BE ABLE TO MAINTAIN
THEMSELVES EASILY ACROSS THE CWA.

FRIDAY:

WE SHOULD BE IN THE WAKE OF ANY SYSTEM FOR FRIDAY WITH ANOTHER
BRIEF BREAK FROM THE ACTIVE WEATHER. NORTHEASTERLY SURFACE FLOW
SHOULD HELP KEEP THE REGION DRY WITH TEMPERATURES IN THE MID TO
UPPER 80S PREVAILING. TEMPERATURES COULD BE A BIT COOLER DEPENDING
ON HOW THICK THE CLOUD COVER IS IN THE WAKE OF THE CONVECTIVE
SYSTEM.

FRIDAY NIGHT - SATURDAY:

A BOUNDARY IS EXPECTED TO BE DRAPED ACROSS KANSAS OR OKLAHOMA BY
FRIDAY EVENING. AS ISENTROPIC ASCENT OVERRIDES THIS BOUNDARY
WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED TO DEVELOP
ACROSS NORTHERN KANSAS AND SHOULD MOVE INTO SOUTHERN PORTIONS OF
NEBRASKA. HAVE ARRANGED THE HIGHEST POPS IN FAR SOUTHERN/SOUTHEAST
NEBRASKA AND TAPERED CHANCES ACROSS THE REMAINDER OF CWA. WHILE THE
FOCUS IS EXPECTED TO BE ACROSS NORTHERN KANSAS AND SOUTHERN
NEBRASKA...THE ENTIRE REGION SHOULD BE IN A FAVORABLE/DIFFLUENT
REGION OF THE UPPER JET SO COULD SEE MORE ISOLATED TO SCATTERED
SHOWER AND THUNDERSTORM ACTIVITY NORTH OF THE MAIN FOCUS.

SUNDAY - WEDNESDAY:

FEW CHANGES WERE MADE TO THIS PERIOD BUT WITH THE SOUTHWESTERN RIDGE
EXPANDING DID INCREASE TEMPERATURES A FEW DEGREES THROUGH TUESDAY.
THE AREA SHOULD REMAIN IN NORTHWEST FLOW ALOFT BUT WITH THE JET
SHIFTED NORTH OF THE REGION PRECIPITATION CHANCES LOOK TOO LOW AT
THIS POINT TO MENTION.

CDB

AVIATION...

FOR THE 06Z TAFS...

WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH
EARLY MORNING ACROSS THE REGION.  THE BULK OF THE TSRA ACTIVITY
SHOULD STAY NORTH AND EAST OF THE TERMINALS...BUT A FEW STORMS
AFFECTING THE TAF SITES CAN NOT BE RULED OUT.  CIGS/VIS WILL
GENERALLY BE VFR...THOUGH A FEW INSTANCES OF MVFR WILL BE POSSIBLE.

LATER TODAY...WINDS WILL TURN SOUTHEAST AHEAD OF AN APPROACHING
STORM SYSTEM.  TSRA WILL BE POSSIBLE AT THE TERMINALS DURING THE
AFTERNOON AND ESPECIALLY EVENING HOURS...WITH A FEW STRONG STORMS
POSSIBLE.  IFR CONDITIONS CAN BE EXPECTED WITHIN ANY TSRA.

BOXELL

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

99
Hazardous weather outlook, Aug 18, 11:35 AM CDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1135 AM CDT THU AUG 18 2011

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-190645-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
1135 AM CDT THU AUG 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE ENTIRE
AREA THIS AFTERNOON AND TONIGHT. THE MOST LIKELY TIME FOR SEVERE
WEATHER WILL BE AFTER 1 PM IN NORTHEAST NEBRASKA...AND AFTER 3 PM
IN EAST CENTRAL AND SOUTHEAST NEBRASKA...AS WELL AS WESTERN IOWA.
THE MOST LIKELY THREAT FROM THESE STORMS WILL BE LARGE HAIL AND
DAMAGING WINDS.

THUNDERSTORMS ARE EXPECTED TO DEVELOP AND MOVE INTO NORTHEAST
NEBRASKA EARLY THIS AFTERNOON. THESE THUNDERSTORMS WILL CONTINUE TO
MOVE SOUTHEAST ACROSS THE AREA THIS AFTERNOON. ADDITIONAL THUNDERSTORM
DEVELOPMENT IS LIKELY IN SOUTH DAKOTA AND THIS ACTIVITY MAY MOVE
INTO THE REGION THIS EVENING AND OVERNIGHT. WITH SUFFICIENT
MOISTURE IN PLACE ACROSS THE AREA...THE ATMOSPHERE IS EXPECTED TO
BECOME STRONGLY UNSTABLE THIS AFTERNOON. THIS...ALONG WITH
SEASONABLY STRONG WIND SHEAR...WILL ALLOW FOR ORGANIZED
THUNDERSTORMS...INCLUDING A COUPLE OF SUPERCELLS. LARGE HAIL AND
DAMAGING WINDS WILL BE THE MAIN THREAT WITH THESE THUNDERSTORMS.

MINOR TO MODERATE FLOODING CONTINUES ALONG THE MISSOURI RIVER.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ANOTHER ROUND OF THUNDERSTORMS IS FORECAST FROM FRIDAY EVENING
THROUGH SATURDAY ACROSS MAINLY SOUTHEASTERN NEBRASKA. SEVERE
THUNDERSTORMS ARE NOT EXPECTED. ADDITIONAL SMALL CHANCES FOR
THUNDERSTORMS WILL PERSIST INTO MONDAY BUT AGAIN...SEVERE STORMS
ARE NOT EXPECTED WITH THIS ACTIVITY

MINOR TO MODERATE FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER
FOR THE NEXT SEVERAL WEEKS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

BOUSTEAD

In the hours before

Local storm report, Aug 18, 1:13 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
113 PM CDT THU AUG 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0113 PM     TSTM WND GST     BLOOMFIELD              42.60N 97.65W
08/18/2011  E60 MPH          KNOX               NE   FIRE DEPT/RESCUE

            50 TO 60 MPH IN BLOOMFIELD.

&&

JB
Local storm report, Aug 18, 1:20 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
120 PM CDT THU AUG 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     HAIL             6 ENE BLOOMFIELD        42.63N 97.54W
08/18/2011  E4.25 INCH       KNOX               NE   LAW ENFORCEMENT

            HAIL UP TO SOFTBALL SIZE

&&

JBRAND
Local storm report, Aug 18, 2:35 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
235 PM CDT THU AUG 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0216 PM     TSTM WND GST     MAPLETON                42.17N 95.79W
08/18/2011  E60.00 MPH       MONONA             IA   PUBLIC

&&

LANDSVORK
Local storm report, Aug 18, 2:38 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
238 PM CDT THU AUG 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0107 PM     HAIL             3 NNE BLOOMFIELD        42.64N 97.63W
08/18/2011  E4.25 INCH       KNOX               NE   PUBLIC

            HAIL UP TO SOFTBALL SIZE BROKE OUT WINDSHIELD IN
            WINDROWER.

&&

MILLER
Special weather statement, Aug 18, 3:04 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
304 PM CDT THU AUG 18 2011

NEZ015-182030-
THURSTON NE-
304 PM CDT THU AUG 18 2011

...SPECIAL WEATHER STATEMENT FOR THURSTON COUNTY UNTIL 330 PM CDT...

AT 300 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 5 MILES SOUTH OF HUBBARD...OR 18 MILES
SOUTHWEST OF SIOUX CITY...MOVING SOUTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WINNEBAGO...
  WALTHILL...
  MACY...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BOUSTEAD
Local storm report, Aug 18, 3:11 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
311 PM CDT THU AUG 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HEAVY RAIN       3 NW COLERIDGE          42.54N 97.24W
08/18/2011  E1.00 INCH       CEDAR              NE   PUBLIC

            BETWEEN 200 AND 245 PM.

&&

LANDSVORK

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 12:32 PM CDTSevere Thunderstorm WarningOAXKnox43 min
Aug 18, 12:56 PM CDTSevere Thunderstorm WarningOAXCedar, Knox, Pierce49 min
Aug 18, 1:22 PM CDTSevere Thunderstorm WarningOAXCedar, Knox, Wayne53 min
Aug 18, 3:44 PM CDTSevere Thunderstorm WarningOAXBurt, Dodge, Washington46 min
Aug 18, 3:57 PM CDTSevere Thunderstorm WarningOAXPierce, Wayne63 min
Aug 18, 3:59 PM CDTSevere Thunderstorm WarningOAXCedar20 min
Aug 18, 4:17 PM CDTSevere Thunderstorm WarningOAXBurt, Washington43 min
Aug 18, 4:48 PM CDTSevere Thunderstorm WarningOAXAntelope, Knox57 min
Aug 18, 4:53 PM CDTSevere Thunderstorm WarningOAXThurston52 min
Aug 18, 4:56 PM CDTSevere Thunderstorm WarningOAXDouglas, Washington49 min
Aug 18, 5:20 PM CDTSevere Thunderstorm WarningOAXCass, Douglas, Sarpy40 min
Aug 18, 5:25 PM CDTTornado WarningOAXAntelope50 min
Aug 18, 5:28 PM CDTSevere Thunderstorm WarningOAXCedar47 min
Aug 18, 5:37 PM CDTSevere Thunderstorm WarningOAXAntelope, Knox, Pierce38 min
Aug 18, 5:41 PM CDTFlash Flood WarningOAXDouglas, Washington5 hr
Aug 18, 5:43 PM CDTSevere Thunderstorm WarningOAXBurt, Thurston47 min
Aug 18, 5:50 PM CDTFlash Flood WarningOAXThurston6 hr
Aug 18, 6:01 PM CDTTornado WarningOAXAntelope, Knox44 min
Aug 18, 6:08 PM CDTTornado WarningOAXAntelope52 min
Aug 18, 6:15 PM CDTSevere Thunderstorm WarningOAXBurt, Cuming, Thurston, Wayne45 min
Aug 18, 6:25 PM CDTFlash Flood WarningOAXAntelope3 hr
Aug 18, 6:42 PM CDTSevere Thunderstorm WarningOAXBurt, Washington48 min
Aug 18, 6:56 PM CDTSevere Thunderstorm WarningOAXBurt, Cuming, Dodge, Thurston33 min
Aug 18, 6:57 PM CDTTornado WarningOAXAntelope, Boone, Madison32 min
Aug 18, 2:08 PM CDTSevere Thunderstorm WarningOAXMonona37 min
Aug 18, 3:34 PM CDTSevere Thunderstorm WarningOAXHarrison, Shelby41 min
Aug 18, 4:07 PM CDTSevere Thunderstorm WarningOAXPottawattamie, Shelby38 min
Aug 18, 4:44 PM CDTSevere Thunderstorm WarningOAXPottawattamie46 min
Aug 18, 5:25 PM CDTSevere Thunderstorm WarningOAXMontgomery, Pottawattamie50 min
Aug 18, 5:52 PM CDTSevere Thunderstorm WarningOAXFremont, Mills, Pottawattamie38 min
Aug 18, 5:58 PM CDTSevere Thunderstorm WarningOAXMontgomery, Page28 min
Aug 18, 6:15 PM CDTAreal Flood AdvisoryOAXHarrison, Mills, Montgomery, Pottawattamie, Shelby6 hr
Aug 18, 6:16 PM CDTSevere Thunderstorm WarningOAXFremont, Mills, Montgomery, Page44 min
Aug 18, 6:40 PM CDTSevere Thunderstorm WarningOAXPage38 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.